# SDR 6CBA2025040904001

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N282AF
- Make and model: Pilats PC24
- Aircraft serial: 282
- Aircraft time: 2,404 hours, 1,808 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 9638221320
- Part serial: F13
- Condition: Leaking
- Location: Zone 500
- Part time: 2,404 hours, 1,808 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW DEPARTED FROM KSEZ ON A ROUTINE PASSENGER FLIGHT TO KPAE. DURING CRUISE AT 40,000 FEET, THE CREW NOTED FUEL COMING FROM THE LEFT-HAND WING.  BASED ON RECOMMENDATIONS BY PILATUS, TECHNICIANS REPLACED THE FLOAT VALVE PN ON/OFF: 963.82.21.320; SN:F13 WITH NEW SN:0432, IAW AMM PC24-A-E28-20-0011-00A-520A-A AND PC24-A-E28-20-0011-00A-720A-A.  COMPLETED FLOAT VALVE OPERATIONS CHECK IAW PC24-A-E28-20-0011-00A-320A-A.  NO DEFECTS WERE NOTED.  PILATUS HIGHLIGHTED SERVICE LETTER 059 AS A FIX TO THIS ISSUE, HOWEVER, THE SUPERSEDING PART NUMBER 963.82.21.323 WAS NOT AVAILABLE.  THE REMOVED PART SHOWED SIGNS OF A WORN FLOAT HINGE AND A FAILED TEFLON SEAL.
